# SDR UIEA2019062524558

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,868 hours, 19,446 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, DID NOT START AFTER 2 ATTEMPTS.  PERFORM BITE CHECK OF ECU PER AMM 49-61-05, NO FAULTS FOUND. APU START SUCCESSFUL OF 1ST ATTEMPT BY MAINT, OPS CHECKED GOOD.
